edoc

On the closure of the tame automorphism group of affine three-space

Edo, Eric and Pierre-Marie Poloni, . (2015) On the closure of the tame automorphism group of affine three-space. International mathematics research notices, Vol. 2015, no. 19. pp. 9736-9750.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6348525

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Hindawi Publ. Corp.
ISSN:1073-7928
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page